# SDR SWAA2025102313453

- Difficulty date: September 11, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON RADIUS OF FORWARD SERVICE DOOR 141A6536-14 BEAM #4.LENGTH OF CRACK: 0.625 IN. EO 5241-C-14093 OR 5241-C-14344 WILL BE ADDED TO REPAIR ORDER FOR REPAIR.  REPLACED TRACE BEAM NR 4  BTW BS 299.10 AND 328.87, FWD SERVICE DOOR IAW SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02; DWG 141A6516 SHEET 92; 94 AND 96 REV-. AND DWG 141A6535; SHEET 13; REV-.
